Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 371, NWS Tulsa, OK

May 24, 201110 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 8:39 PM CDT for 10 counties in Oklahoma. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 8:39 PM CDT (01:39 UTC)
Expired
May 24, 2011, 9:45 PM CDT
In force
66 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 9:00 PM CDTTSTM WND GST 693 Sse Inola, OKSVR-371
May 24, 9:15 PM CDTTSTM WND DMG1 N Wagoner, OKSEVERAL LARGE TREES DOWN. METAL STORAGE BUILDING DAMAGED.
May 24, 9:24 PM CDTTSTM WND DMG1 S Coweta, OKSVR371 - LARGE ONE TON PLUS CONSTRUCTION SIGN BLOWN ACROSS ROAD.
May 24, 9:30 PM CDTTSTM WND GST 60Quapaw, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:47 PM CDTTornado Watch PDSSPC11 hr
May 24, 8:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WUUS54 KTSA 250139
SVRTSA
OKC001-021-035-041-097-105-115-131-143-145-250245-
/O.NEW.KTSA.SV.W.0371.110525T0139Z-110525T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
839 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  EASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  ROGERS COUNTY IN NORTHEAST OKLAHOMA
  EASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 945 PM CDT

* AT 836 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 14 MILES NORTHWEST OF WELCH TO 5 MILES WEST OF ADAIR
  TO 3 MILES WEST OF COWETA...MOVING EAST AT 45 MPH. THESE STORMS    
  HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 80 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  DESTRUCTIVE WIND GUSTS TO 80 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  INOLA...COWETA...WHITE OAK...ADAIR...BIG CABIN...PRYOR...VINITA...
  CHOUTEAU...WELCH...PENSACOLA...BLUEJACKET...LANGLEY...KETCHUM...
  SALINA...DISNEY...SPAVINAW...AFTON...CLEORA...LOCUST GROVE...
  NARCISSA...BERNICE...CHLOETA...COMMERCE...MIAMI...PICHER...
  FAIRLAND...QUAPAW...ROSE...GROVE...PEGGS...WYANDOTTE...JAY...
  LEACH...I-44 NEAR MILE MARKER 0...TWIN OAKS...OAKS...KANSAS...
  SCRAPER...COLCORD...WEST SILOAM SPRINGS AND WATTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN
INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3700 9460 3649 9462 3608 9455 3589 9595
      3639 9571 3701 9558 3700 9462
TIME...MOT...LOC 0139Z 260DEG 41KT 3698 9527 3642 9532
          3596 9567

$$
1 follow-up statement
846 
WWUS54 KTSA 250212
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT TUE MAY 24 2011

OKC143-250222-
/O.CAN.KTSA.SV.W.0371.000000T0000Z-110525T0245Z/
TULSA OK-
912 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TULSA COUNTY IS
CANCELLED...

LAT...LON 3649 9462 3608 9455 3594 9569 3638 9564
      3700 9541 3700 9461
TIME...MOT...LOC 0212Z 260DEG 41KT 3697 9527 3642 9534
          3595 9547

$$

OKC001-021-035-041-097-105-115-131-145-250245-
/O.CON.KTSA.SV.W.0371.000000T0000Z-110525T0245Z/
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-
ROGERS OK-WAGONER OK-ADAIR OK-
912 PM CDT TUE MAY 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHERN ADAIR...NORTHERN WAGONER...EASTERN ROGERS...OTTAWA...EASTERN
NOWATA...MAYES...DELAWARE...CRAIG AND NORTHERN CHEROKEE COUNTIES...

AT 907 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF HOLLOW TO 6 MILES SOUTHEAST OF
BUSHYHEAD TO 6 MILES EAST OF COWETA...MOVING EAST AT 45 MPH. THESE 
STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 80 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DESTRUCTIVE WIND GUSTS TO 80 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HOLLOW...
WHITE OAK...PRYOR...CHOUTEAU...MAZIE...ADAIR...BIG CABIN...PYRAMID
CORNERS...VINITA...MURPHY...WELCH...PENSACOLA...STRANG...
BLUEJACKET...SALINA...LOCUST GROVE...LANGLEY...KETCHUM...SPAVINAW...
DISNEY...AFTON...PEGGS...CLEORA...NARCISSA...ROSE...CHLOETA...
BERNICE...COMMERCE...MIAMI...CARDIN...PICHER...TIFF CITY...I-44 NEAR
MILE MARKER 0...QUAPAW...PEORIA...OTTAWA...WYANDOTTE...SCRAPER...WEST
SILOAM SPRINGS...GROVE...ZENA...COLCORD...KANSAS...TWIN OAKS...
LEACH...OAKS...JAY...WATTS...BALLARD AND FAIRLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
DESTRUCTIVE STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO
CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN
INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3649 9462 3608 9455 3594 9569 3638 9564
      3700 9541 3700 9461
TIME...MOT...LOC 0212Z 260DEG 41KT 3697 9527 3642 9534
          3595 9547

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:08 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 24, 6:08 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT TUE MAY 24 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

MAIN CONCERN IS DEFINITELY WITH THE CONVECTION THAT IS VERY NEAR
THE I35 CORRIDOR AT PRESENT...MOVING EAST. BVO/TUL/RVS WILL BE
IMPACTED AROUND 01Z PER DISTANCE/SPEED TOOL...WITH MLC FOLLOWING
AROUND 02Z...AND FYV/XNA/FSM AROUND 04 TO 05Z. WILL CARRY TEMPOS
FOR THE MAIN IMPACT TIME FRAME WITH IFR CONDITIONS LIKELY.
TERMINALS MAY BE THREATENED BY SEVERE WINDS/HAIL...AND INDIVIDUAL
TAFS WILL BE AMENDED WHEN A HIGHER CONFIDENCE THAT THE INDIVIDUAL
TERMINAL WILL SEE THOSE THREATS. WINDS WILL SHIFT TO THE WEST
TOMORROW AS THE UPPER LOW MOVES OVERHEAD...AND SCATTERED SHOWERS
MAY IMPACT ALL TERMINALS EXCEPT MLC/FSM DURING THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT TUE MAY 24 2011/

DISCUSSION...
CURRENTLY...THUNDERSTORM ACTIVITY HAS INITIATED ACROSS WESTERN
OKLAHOMA ALONG A DRYLINE ASSOCIATED WITH A FRONTAL BOUNDARY
STRETCHED OVER NORTHERN TEXAS AND CENTRAL KANSAS. THIS
DEVELOPMENT WILL BE THE MAIN FOCUS WITHIN THE FORECAST PACKAGE.

AHEAD OF THE DRYLINE...A SOUTHERLY LOW LEVEL WIND FIELD HAS PUSHED
LOW 70S DEWPOINTS AND SFC TEMPS INTO THE 80S. WITHIN THE WARM
SECTOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG THE DRYLINE AND SPREAD NORTHEAST INTO AND ACROSS THE CWA. A
HIGHLY UNSTABLE ATMOSPHERE WITH STEEP MID- LEVEL LAPSE
RATES...CAPE VALUES IN THE 3000-5000 J/KG RANGE...AND 40-60KT
0-6KM SHEAR WILL ALLOW FOR THUNDERSTORMS TO QUICKLY INITIATE AND
BECOME SEVERE. VERY LARGE HAIL...DAMAGING WINDS AND POSSIBLE
STRONG TORNADOES WILL BE CAPABLE THIS EVENING AND INTO THE
OVERNIGHT HOURS AS THE DRYLINE AND FRONTAL BOUNDARY TRANSLATE
ACROSS OKLAHOMA.

A GENERAL MODEL CONSENSUS INDICATES THAT THE FRONTAL BOUNDARY IS
EXPECTED TO OVERTAKE THE DRYLINE LATE TONIGHT AS AN UPPER LEVEL
CUT OFF LOW MOVES INTO KANSAS. THIS WILL PUSH THE SEVERE WEATHER
POTENTIAL INTO CENTRAL AND EASTERN ARKANSAS DURING THE MORNING
HOURS WEDNESDAY. CHANCES FOR PRECIP WILL CONTINUE ON THE BACKSIDE
OF THE LOW PRIMARILY ACROSS THE NORTHERN HALF OF THE CWA THROUGH
THURSDAY AS THE CUT OFF LOW PUSHES OFF TO THE EAST. BEHIND THE
FRONTAL BOUNDARY RAIN SHOWERS LOOK TO BE THE PREDOMINATE PRECIP
TYPE WEDNESDAY NIGHT AND THURSDAY. WITHIN THIS TIME FRAME TEMPS
SHOULD BE COOLER BY THURSDAY WITH HIGHS IN THE UPPER 60S AND 70S.
FOLLOWED A BLEND OF GUIDANCE AND THE PREVIOUS FORECAST PACKAGE FOR
TEMPS WITHIN THE SHORT TERM.

MODELS BEGIN TO DIVERGE STARTING FRIDAY WITH A SHORT WAVE MOVING
ACROSS THE PLAINS. GFS LOOKS TO BE MORE AGGRESSIVE WITH THE
SYSTEM...HAVING PRECIP DEVELOP OVER THE REGION FRIDAY AND
SATURDAY...WHILE THE ECMWF IS A BIT SLOWER. WILL CONTINUE THE 20
POPS FOR FRIDAY/SATURDAY AS WAS MENTIONED IN THE PREVIOUS
FORECAST. A DOME OF HIGH PRESSURE LOOKS TO SET UP FOR THE START OF
THE NEXT WORK WEEK...WHICH SHOULD ALLOW FOR A MORE NEAR SUMMER
LIKE FEEL WITH TEMPS IN THE 80S TO NEAR 90 DEGREES. USED A BLEND
OF MODELS FOR TEMPS DURING THE EXTENDED TIME FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  65  78  56 /  30  80  30  20
FSM   86  68  84  59 /  10  80  20  20
MLC   86  68  84  59 /  10  70  10  10
BVO   84  62  74  56 /  30  80  40  30
FYV   80  66  79  56 /  10  80  40  30
BYV   82  65  78  55 /  10  70  30  30
MKO   83  67  80  57 /  20  80  20  20
MIO   83  66  73  55 /  20  80  40  40
F10   84  65  80  57 /  30  80  20  10
HHW   87  70  86  60 /   0  70  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...22
Hazardous weather outlook, May 24, 4:50 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE MAY 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT TUE MAY 24 2011

...TORNADIC OUTBREAK UNFOLDING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
TORNADIC SUPERCELLS HAVE DEVELOPED ACROSS CENTRAL OKLAHOMA AND
WILL CONTINUE EASTWARD INTO NORTHEAST OKLAHOMA THIS EVENING.
ADDITIONAL STORMS ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA
ARE EXPECTED TO BECOME TORNADIC THIS EVENING...AND TRACK
INTO SOUTHEAST OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS
AFTER SUNSET.  VIOLENT TORNADOES HAVE ALREADY OCCURRED WITH
THIS WEATHER EVENT...AND ADDITIONAL LONG TRACK VIOLENT
TORNADOES ARE LIKELY DURING THE EVENING AND POSSIBLY
OVERNIGHT HOURS.

WIDESPREAD FLOODING CONTINUES ACROSS MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS...WITH SEVERAL LARGE STEM
RIVERS IN FLOOD STATUS.  ADDITIONAL RAINS TONIGHT WILL
WORSEN ONGOING FLOODING...AND RESIDENTS SHOULD BE PREPARED
FOR RAPID WATER RISES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER
THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN
RECENT DAYS.  ADDITIONAL THUNDERSTORM CHANCES WILL RETURN
FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER.
MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF
THE UPCOMING HOLIDAY WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 24, 7:56 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
756 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     3 W SAND SPRINGS        36.14N 96.16W
05/24/2011  E60 MPH          TULSA              OK   AMATEUR RADIO

            ESTIMATED 50 TO 60 MPH.

&&

SAA
Local storm report, May 24, 8:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
800 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     TULSA                   36.13N 95.92W
05/24/2011  E70 MPH          TULSA              OK   BROADCAST MEDIA

            ESTIMATED 60 TO 70 MPH IN DOWNTOWN AREA FROM TV MEDIA.

&&

SAA
Local storm report, May 24, 8:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
810 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     4 NW SKIATOOK           36.41N 96.05W
05/24/2011  M66 MPH          OSAGE              OK   MESONET

            SVR368

&&

GEW
Local storm report, May 24, 8:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
826 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     4 W PAWHUSKA            36.67N 96.41W
05/24/2011                   OSAGE              OK   STORM CHASER

            10 INCH TREES DOWN AND ACROSS HIGHWAY 60

0800 PM     HAIL             SAPULPA                 36.00N 96.11W
05/24/2011  E0.75 INCH       CREEK              OK   AMATEUR RADIO

0810 PM     HAIL             JENKS                   36.02N 95.97W
05/24/2011  E0.75 INCH       TULSA              OK   AMATEUR RADIO

0817 PM     HAIL             5 W BEGGS               35.74N 96.16W
05/24/2011  E1.75 INCH       OKMULGEE           OK   PUBLIC

0820 PM     TSTM WND GST     MOUNDS                  35.88N 96.06W
05/24/2011  E60.00 MPH       CREEK              OK   AMATEUR RADIO

            241ST SOUTH AND HWY 75A

0820 PM     TSTM WND GST     3 SE DELAWARE           36.75N 95.60W
05/24/2011  M60.00 MPH       NOWATA             OK   MESONET

&&

SAA
Local storm report, May 24, 8:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             5 W BEGGS               35.74N 96.16W
05/24/2011  E1.75 INCH       OKMULGEE           OK   PUBLIC

            TOR-085 ABOUT 1 WEST OF DENTONVILLE.

&&

GEW
Local storm report, May 24, 8:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
835 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     2 S BEGGS               35.71N 96.07W
05/24/2011                   OKMULGEE           OK   PUBLIC

            TOR085 TREES BLOWN DOWN.

&&

GEW

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:19 PM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Rogers, Tulsa, Washington56 min
May 24, 7:27 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more48 min
May 24, 7:29 PM CDTTornado WarningTSAOsage, Washington31 min
May 24, 7:36 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee39 min
May 24, 8:02 PM CDTTornado WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner43 min
May 24, 8:05 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner40 min
May 24, 8:06 PM CDTTornado WarningTSAPittsburg39 min
May 24, 8:09 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers6 hr
May 24, 8:35 PM CDTTornado WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner40 min
May 24, 8:42 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha63 min
May 24, 8:52 PM CDTFlash Flood WarningTSAAdair, Cherokee, Mayes, Muskogee, Wagoner5 hr
May 24, 9:11 PM CDTTornado WarningTSAChoctaw64 min
May 24, 9:14 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner46 min
May 24, 9:27 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg48 min
May 24, 9:33 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 24, 9:42 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa48 min
May 24, 9:48 PM CDTTornado WarningTSACherokee, Delaware, Mayes43 min
May 24, 9:55 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg65 min
May 24, 10:13 PM CDTTornado WarningTSALatimer, LeFlore47 min
May 24, 10:25 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware65 min
May 24, 10:34 PM CDTTornado WarningTSAAdair, Cherokee26 min
May 24, 10:47 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah3 hr
May 24, 10:53 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah67 min
May 24, 10:54 PM CDTTornado WarningTSAAdair36 min
May 24, 10:56 PM CDTTornado WarningTSALeFlore49 min
May 24, 11:03 PM CDTTornado WarningTSAAdair42 min
May 24, 11:27 PM CDTTornado WarningTSALeFlore, Sequoyah33 min
May 24, 11:41 PM CDTTornado WarningTSASequoyah34 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.